MathSciNet Relay Station
MathSciNet bibliographic data
MR371880 (51 #8097) 13D15
Dennis, R. Keith; Stein, Michael R. Injective stability for $K\sb{2}$ of local rings. Bull. Amer. Math. Soc. 80 (1974), 1010–1013.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement